# SDR MALA040737

- Difficulty date: November 26, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N361PX
- Make and model: Saab 340B
- Aircraft serial: 340B249
- Aircraft time: 33,086 hours, 28,015 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning Light
- Condition: Illuminated
- Location: Prop Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT PROP HEAT CAUTION LIGHT ON AFTER 36-40 SECONDS IN NORM, 6-8 SECONDS IN MAX.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED RT PROP PER JOB CARD 6110-303.  P/N ON/OFF:R390/4-123-F/27.  S/N ON:DAP 0204 S/N OFF: DAP 0117. OPS CHECK GOOD.
